# SDR LCPR20130606025

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: General aviation
- Aircraft: N497AS
- Make and model: Beech 400A
- Aircraft serial: 227
- Aircraft time: 4,229 hours, 3,670 cycles
- Engine: Pwa JT15D5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Former
- Part number: 2250010501
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 4,229 hours, 3,670 cycles
- Component: Thrust Reverser
- Component part number: 2250012511
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT THRUST REVERSER FAN DUCT UPPER FORMER RING IS CRACKED JUST ABOVE THE OTBD SPLICE TO LOWER RING. 9:00 POSITION.
